A combinatorial identity with applications to representation theory

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)347-351
Number of pages5
JournalIllinois Journal of Mathematics
Volume17
Issue number3
StatePublished - Jan 1 1973

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{43329063e273490993c5975012320ec7,
title = "A combinatorial identity with applications to representation theory",
author = "Robert Gilman",
year = "1973",
month = "1",
day = "1",
language = "English (US)",
volume = "17",
pages = "347--351",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

A combinatorial identity with applications to representation theory. / Gilman, Robert.

In: Illinois Journal of Mathematics, Vol. 17, No. 3, 01.01.1973, p. 347-351.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A combinatorial identity with applications to representation theory

AU - Gilman, Robert

PY - 1973/1/1

Y1 - 1973/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972535667&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972535667&partnerID=8YFLogxK

M3 - Article

VL - 17

SP - 347

EP - 351

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -